MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL REVEAL LINQ; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC EUROPE SARL REVEAL LINQ; DETECTOR AND ALARM, ARRHYTHMIA
Model Number LNQ11
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 'no device found' message was displayed during a remote monitoring mobile application interrogation.It was noted that the application was unable to locate the implantable cardiac monitor (icm).Troubleshooting steps were taken to include rebooting the host tablet, reconnecting to wireless fidelity, verifying that the patient connector was charged, and reattempting the interrogation.It was further noted that the host tablet was unable to detect the icm even when the patient connector was positioned directly over the device and repositioned multiple times.The icm remains in the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REVEAL LINQ
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25470542
Report Number9614453-2026-02314
Device Sequence Number9933150
Product Code DSI
UDI-Device Identifier00763000562625
UDI-Public(01)00763000562625(17)230414
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2023
Device Model NumberLNQ11
Device Catalogue NumberLNQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/11/2026
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale